# SDR SIMA201016101

- Difficulty date: June 9, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N841AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145667
- Aircraft time: 17,287 hours, 17,881 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W716000820
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE SERVICE DOOR EMERGENCY LIGHT INOPERATIVE DURING INSPECTION.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED BROKEN WIRE W716-0008-20 IAW WM 20-21-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
